Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 72, Number 244

All articles in this issue are freely accessible.

Regularity estimates for elliptic boundary value problems in Besov spaces
Constantin Bacuta, James H. Bramble and Jinchao Xu.
Math. Comp. 72 (2003), 1577-1595
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986794
Maximum-norm estimates for resolvents of elliptic finite element operators
Nikolai Yu. Bakaev, Vidar Thomée and Lars B. Wahlbin.
Math. Comp. 72 (2003), 1597-1610
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986795
On the a posteriori error analysis for equations of prescribed mean curvature
Francesca Fierro and Andreas Veeser.
Math. Comp. 72 (2003), 1611-1634
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986796
Analysis of a bilinear finite element for shallow shells. II: Consistency error
Ville Havu and Juhani Pitkäranta.
Math. Comp. 72 (2003), 1635-1653
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986797
Stabilized hybrid finite element methods based on the combination of saddle point principles of elasticity problems
Tianxiao Zhou.
Math. Comp. 72 (2003), 1655-1673
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986798
Finite element analysis of a class of stress-free martensitic microstructures
Bo Li.
Math. Comp. 72 (2003), 1675-1688
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986799
A nonconforming combination of the finite element and volume methods with an anisotropic mesh refinement for a singularly perturbed convection-diffusion equation
Song Wang and Zi-Cai Li.
Math. Comp. 72 (2003), 1689-1709
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986800
V-cycle convergence of some multigrid methods for ill-posed problems
Barbara Kaltenbacher.
Math. Comp. 72 (2003), 1711-1730
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986801
Convergence of the ghost fluid method for elliptic equations with interfaces
Xu-Dong Liu and Thomas C. Sideris.
Math. Comp. 72 (2003), 1731-1746
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986802
Weakly nonoscillatory schemes for scalar conservation laws
Kirill Kopotun, Marian Neamtu and Bojan Popov.
Math. Comp. 72 (2003), 1747-1767
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986803
Analysis of variable-stepsize linear multistep methods with special emphasis on symmetric ones
B. Cano and A. Durán.
Math. Comp. 72 (2003), 1769-1801
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986804
A technique to construct symmetric variable-stepsize linear multistep methods for second-order systems
B. Cano and A. Durán.
Math. Comp. 72 (2003), 1803-1816
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986805
Analysis of triangle quality measures
Philippe P. Pébay and Timothy J. Baker.
Math. Comp. 72 (2003), 1817-1839
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986806
A pseudospectral mapping theorem
S.-H. Lui.
Math. Comp. 72 (2003), 1841-1854
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986807
Error bounds for Gauss-Turán quadrature formulae of analytic functions
Gradimir V. Milovanovic and Miodrag M. Spalevic.
Math. Comp. 72 (2003), 1855-1872
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986808
On the problems of smoothing and near-interpolation
Scott N. Kersey.
Math. Comp. 72 (2003), 1873-1885
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986809
The black-box Niederreiter algorithm and its implementation over the binary field
Peter Fleischmann, Markus Chr. Holder and Peter Roelse.
Math. Comp. 72 (2003), 1887-1899
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986810
Monic integer Chebyshev problem
P. B. Borwein, C. G. Pinner and I. E. Pritsker.
Math. Comp. 72 (2003), 1901-1916
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1986811
Computing all integer solutions of a genus 1 equation
R. J. Stroeker and N. Tzanakis.
Math. Comp. 72 (2003), 1917-1933
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986812
A Note on NUCOMP
Alfred J. van der Poorten.
Math. Comp. 72 (2003), 1935-1946
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986813
Index-doubling in sequences by Aitken extrapolation
Roger Alexander.
Math. Comp. 72 (2003), 1947-1961
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986814
Computation of Stark-Tamagawa units
W. Bley.
Math. Comp. 72 (2003), 1963-1974
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986815
Septic fields with discriminant $±2^{a} 3^{b}$
John W. Jones and David P. Roberts.
Math. Comp. 72 (2003), 1975-1985
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986816
Irreducible trinomials over finite fields
Joachim von zur Gathen.
Math. Comp. 72 (2003), 1987-2000
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986817
Coding the principal character formula for affine Kac-Moody lie algebras
M. K. Bos.
Math. Comp. 72 (2003), 2001-2012
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986818
On minimal disjoint degenerations for preprojective representations of quivers
Klaus Bongartz and Thomas Fritzsche.
Math. Comp. 72 (2003), 2013-2042
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986819
On the unknotting number of minimal diagrams
A. Stoimenow.
Math. Comp. 72 (2003), 2043-2057
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986820
The minimal number of solutions to $𝜙(n)=𝜙(n+k)$
Jeffrey J. Holt.
Math. Comp. 72 (2003), 2059-2061
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986821
Computational investigations of the Prouhet-Tarry-Escott Problem
Peter Borwein, Petr Lisonek and Colin Percival.
Math. Comp. 72 (2003), 2063-2070
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1986822
New amicable four-cycles
Karsten Blankenagel, Walter Borho and Axel vom Stein.
Math. Comp. 72 (2003), 2071-2076
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986823
On the total number of prime factors of an odd perfect number
D. E. Iannucci and R. M. Sorli.
Math. Comp. 72 (2003), 2077-2084
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986824
Finding strong pseudoprimes to several bases. II
Zhenxiang Zhang and Min Tang.
Math. Comp. 72 (2003), 2085-2097
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986825
A computational approach for solving $y^{2}=1^{k}+2^{k}+\dotsb+x^{k}$
M. J. Jacobson Jr., Á. Pintér and P. G. Walsh.
Math. Comp. 72 (2003), 2099-2110
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1986826
American Mathematical Society